MathSciNet Relay Station
MathSciNet bibliographic data
MR1025673 (90k:47061) 47B37 (47B20)
Curto, Raúl E. Quadratically hyponormal weighted shifts. Integral Equations Operator Theory 13 (1990), no. 1, 49–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement